# SDR ASAA0080520

- Difficulty date: August 31, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 631, THE CAPTAINS SLIDING WINDOW WAS FOUND TO BE STIFF TO OPEN.  CLEANED AND LUBRICATED THE TRACK AND ROLLERS, WINDOW OPERATED NORMALLY.  (M)
